# SDR SWAA2021100525164

- Difficulty date: October 1, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 57,567 hours, 34,127 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ECAPE SLIDE FELL OUT OF BUSTLE. ; / [01] REINSTALLED AFT SERVICE DOOR SLIDE PER MT 725-61-06.
